feeling very low

Hi everyone, Does anyone know if buserelin injections can also make you very tearful, im just feeling very low and tearful over any sight little thing and very moody, i've been so snapy at my husband the last few days i don't mean to but just feel like i can't help my self and need some cheering up, while im sat here writing this im in tears i just dont know whats wrong with me, xxxx

14 Replies

  • Hello inhopeofbaby. Big hugs firstly. This happened to me the second time I did the burselin. So was a complete shock. But I want to reassure you that it is fine to be like this sweetie. So don't feel bad. It's the hormones that will be causing this. It's completely normal. Go for a nice bath with candles etc. do stuff that you like to do. And it's sure hubby understands. Take care sweetie and message me if you want to. Always here to listen. Lots of love. Xx

  • Firstly thankyou for reassuring me that its just not me thats feelling like it and thankyou for your kind words, i think i have alot of making up to do with my husband aswell, as i had a right mouthful at him this morning as he doesn't know if he can finish work early to take me for my scan tomorrow, my mum said she would take me other wise, i just want my husband though i think my hormones are going into over load, thanks for the hugs i hope you are doing ok. lots of love to you aswell XX

  • I'm glad I have managed to reassure you. Maybe cook his favourite meal tonight? I can understand that you want him there with you. I am the same. Hate it if he can't come. But thankfully it's only happened once. But he will be there in your heart and you will be in his thoughts. Hope it goes ok tommrow. I'm ok thank you. Let me know how you get on. Just resting and taking it easy today. Xx

  • Thankyou lovely, yeah! i'll be doing him some thing nice for his meal tonight, thankyou again for your kind words and im glad your resting and taking it easy put your feet up and let your hubby pamper you. I will do XX

  • Hello there , yes this did happen to me for while I was feeling really down in a quite a dark place, it does take its toll but then I had headaches as well very bad headaches abusively once I started taking the menopur I felt a lot better within myself and this darkness and been lifted. Try to go with it it's a horrible dark journey that your on. It might be worth it in the long run. Xxxx

  • Thankyou Belle-7- It is'nt a very nice feeling with all the tears i've lost i think i have cried a river for some reason im just very tearful over any sight silly little thing and very moody, i think my husband is just going to have to put up with a moody mare for a while lol and like you said its all worth it in the end i just have to keep on remembering my self what its all for XX

  • Sorry reminding my self not remembering X

  • Howdee partner - yup I've been going a little crazy - the few days before my baseline scan (I think that's the one you're having done tomorrow) I was in exactly the same position. Its a combination of drugs and stress of the unknown. For me, its definately a reaction to an important day approaching and being out of control of being able to determine the outcome. I am in exactly the same boat now, I've got my first scan tomorrow and dreading it because of our previous attempt. My husband unfortunately couldnt come with me at all last time, but tomorrow I've insisted he's there and my friends coming on friday. I'm in the south BTW, whereabouts are you (having trouble PMing too). sending you lots of love XXXXXX

  • Hello partner, Thankyou for your lovely msg you have managed to put a smile back on my face, with all the tears i have lost over the last fews days i think i have cried a river im just so tearful over any slight little thing, yes i think it must be down to combination of the drugs, stress and the unknown. I have my mum that said she will come with me if my husband cant finish work early in taking me but for some reason i just want my hubby you would think it will be the other way around people usely want there mum for things. We are in the same boat i wish you all the luck for your scan tomorrow and hope every thin goes well for you this time and pleased for you that hubby will be there with you to calm you, what time is yours ? Im at th MFC in staffs. I will be thinking of you for tomorrow and i really do hope every thin goes well for you this time around sending you lots of love and a big hug for you for tomorrow XXXX

  • Hey. I think everyone has pretty much said it - but the buserelin is evil stuff! I was a mess on it. During my first round of IVF it was awful-I had all the things you have described so ur not alone at all. I think its a combination of the buserelin, PMT and worry over the whole process-especially if you've not been through it before. It does get better- I promise. Once I had got my period, everything seemed better- your hormones change again and you take the next lot of meds. I know my period took ages to come and I was worried that something had gone wrong, then you have the worry of the scan to check everything has shut down etc-its all so scary. Hang in there though-once you have had your scan-it feels like things are moving forward and you're step closer. The clinic told me that everyone is different and some people are more sensitive to hormonal changes so it is completely normal. Look after yourself and I hope u feel better soon x x x

  • Thankyou bella79, i am feeling abit better from all the lovely msgs ive had from all you such lovely ladies on here, it is so reassuring just to know im not alone and its not just me thats been feeling like this. I was the same with my period as it was a few days late than normal i was getting so worried thinking all kind of things like has the burserlin injections stopped my periods all together, i have my baseline scan tomorrow and just hoping every thing is ok and nothing is going to delay us moving on to the next step. I hope your looking after your self. XXX

  • I'm sure it will b fine and u wil b ready to start the next stage!it's only natural to worry tho!iv found it really helpful being on here too. Everyone is lovely and helpful and it's so reassuring to hear from others that know how u feel! Good luck tomorrow xxx

  • Thankyou bella79, i have a long wait as my appointment isn't intill 4, will let you all know how it goes. I hope you and baby are doing well XXX

  • Hey hunni. It is all normal. I had exactly the same, one minute I'd be raging and a second later sobbing. It was horrendous. But I'm pleased to say as soon as I started the injections it was like someone had flicked a switch and I was back to normal(well as normal as I am

You may also like...